Alert archive / New Jersey / Gale Watches in 2011

Gale Watch 16, NWS Philadelphia/Mount Holly

November 9, 2011

NWS Philadelphia/Mount Holly issued this gale watch at Nov 9, 2011, 3:36 PM EST. It took effect at Nov 11, 2011, 12:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 3:36 PM EST (20:36 UTC)
In effect from
Nov 11, 2011, 12:00 AM EST
Expired
Nov 10, 2011, 4:09 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WHUS71 KPHI 092036
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EST WED NOV 9 2011

ANZ450-451-101000-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-111111T0900Z/
/O.NEW.KPHI.GL.A.0016.111111T0900Z-111111T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
336 PM EST WED NOV 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT 20 TO
  25 KT BY LATE IN THE DAY THURSDAY WITH GUSTS UP TO 40 KT LATE
  THURSDAY NIGHT AND ON FRIDAY.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-101000-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-111111T0500Z/
/O.NEW.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EST WED NOV 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST THURSDAY
NIGHT...
...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT 20 TO
  25 KT BY LATE IN THE DAY THURSDAY WITH GUSTS UP TO 40 KT
  OVERNIGHT THURSDAY NIGHT AND ON FRIDAY.
 
* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-101000-
/O.NEW.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 PM EST WED NOV 9 2011

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT
  10 TO 20 KT LATE IN THE DAY THURSDAY AND 20 TO 30 KT THURSDAY
  NIGHT AND FRIDAY. GUSTS UP TO 40 KT OVERNIGHT THURSDAY NIGHT AND
  ON FRIDAY.
 
* SEAS...2 TO 5 FEET, HIGHEST IN LOWER DELAWARE BAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
381 
WHUS71 KPHI 100340
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EST WED NOV 9 2011

ANZ450-451-101545-
/O.NEW.KPHI.MF.Y.0004.111110T0340Z-111110T1300Z/
/O.CON.KPHI.SC.Y.0088.000000T0000Z-111111T0900Z/
/O.CON.KPHI.GL.A.0016.111111T0900Z-111111T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1040 PM EST WED NOV 9 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THURSDAY. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT 
  20 TO 25 KT BY LATE IN THE DAY THURSDAY WITH GUSTS UP TO 40 KT 
  LATE THURSDAY NIGHT AND ON FRIDAY. 

* SEAS...4 TO 7 FEET.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-101545-
/O.NEW.KPHI.MF.Y.0004.111110T0340Z-111110T1300Z/
/O.CON.KPHI.SC.Y.0088.000000T0000Z-111111T0500Z/
/O.CON.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1040 PM EST WED NOV 9 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT...
...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THURSDAY. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT 
  20 TO 25 KT BY LATE IN THE DAY THURSDAY WITH GUSTS UP TO 40 KT 
  OVERNIGHT THURSDAY NIGHT AND ON FRIDAY. 

* SEAS...4 TO 7 FEET.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-101545-
/O.NEW.KPHI.MF.Y.0004.111110T0340Z-111110T1300Z/
/O.CON.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1040 PM EST WED NOV 9 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THURSDAY. 

* WINDS...EAST TO NORTHEAST AROUND 10 KTS BECOMING NORTHWEST AT 
  10 TO 20 KT LATE IN THE DAY THURSDAY AND 20 TO 30 KT THURSDAY 
  NIGHT AND FRIDAY. GUSTS UP TO 40 KT OVERNIGHT THURSDAY NIGHT 
  AND ON FRIDAY. 

* SEAS...2 TO 5 FEET... HIGHEST IN LOWER DELAWARE BAY.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
633 
WHUS71 KPHI 100822
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EST THU NOV 10 2011

ANZ450-451-102030-
/O.EXT.KPHI.MF.Y.0004.000000T0000Z-111110T1400Z/
/O.CON.KPHI.SC.Y.0088.000000T0000Z-111111T0900Z/
/O.CON.KPHI.GL.A.0016.111111T0900Z-111111T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
322 AM EST THU NOV 10 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS...NORTH 5 TO 10 KT THIS MORNING...BECOMING NORTHWEST AT 20
  TO 25 KT BY LATE IN THE DAY...WITH GUSTS UP TO 40 KT LATE FRIDAY.

* SEAS...4 TO 7 FEET.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-102030-
/O.EXT.KPHI.MF.Y.0004.000000T0000Z-111110T1400Z/
/O.CON.KPHI.SC.Y.0088.000000T0000Z-111111T0500Z/
/O.CON.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 AM EST THU NOV 10 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS...NORTH 5 TO 10 KT THIS MORNING...BECOMING NORTHWEST AT 20
  TO 25 KT BY LATE IN THE DAY...WITH GUSTS UP TO 40 KT LATE FRIDAY.

* SEAS...4 TO 7 FEET.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-102030-
/O.EXT.KPHI.MF.Y.0004.000000T0000Z-111110T1400Z/
/O.CON.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
322 AM EST THU NOV 10 2011

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

* WINDS...NORTH 5 TO 10 KT THIS MORNING...BECOMING NORTHWEST AT 20
  TO 25 KT BY LATE IN THE DAY...WITH GUSTS UP TO 40 KT LATE FRIDAY.

* SEAS...2 TO 5 FEET... HIGHEST IN LOWER DELAWARE BAY.

* AREAS OF DENSE FOG WILL RESULT IN HAZARDOUS BOATING CONDITIONS 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
381 
WHUS71 KPHI 102109
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EST THU NOV 10 2011

ANZ452>455-110915-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-111111T0900Z/
/O.UPG.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
/O.NEW.KPHI.GL.W.0028.111111T0900Z-111111T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 


* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-110915-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-111111T0900Z/
/O.UPG.KPHI.GL.A.0016.111111T0900Z-111111T2300Z/
/O.NEW.KPHI.GL.W.0028.111111T0900Z-111111T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
409 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 


* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-110915-
/O.EXB.KPHI.SC.Y.0088.000000T0000Z-111111T2300Z/
/O.UPG.KPHI.GL.A.0016.111111T0500Z-111111T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
409 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS..NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 9, 3:32 PM EST, 4 minutes earlier.

Area forecast discussion, Nov 9, 3:32 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EST WED NOV 9 2011

.SYNOPSIS...
A COLD FRONT EXTENDED FROM MICHIGAN TO ALABAMA THIS AFTERNOON.
THE BOUNDARY WILL PROGRESS TO THE EAST AND IT SHOULD PASS THROUGH
OUR REGION ON THURSDAY. HIGH PRESSURE IS FORECAST TO FOLLOW FOR
FRIDAY THROUGH SUNDAY. A WEAK BOUNDARY FROM THE NORTHWEST MAY DROP
INTO OUR REGION ON MONDAY BEFORE LIFTING BACK TO THE NORTH. A COLD
FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A MOISTENING UPSLOPE SE FLOW IS EXPECTED TO PERSIST THROUGH THE
NIGHT. THE FORECAST MODELS AS REFLECTIVE IN THEIR SOUNDINGS HAVE
BEEN FAIRLY PERSISTENT IN ADVECTING MOISTURE IN BELOW 850MB. WHILE
WE AGREE WITH IT, THE EVOLUTION OF THIS PROCESS IS NOT AS CERTAIN
VIS A VIS DOES THE FOG OR STRATUS FORM FIRST. WRF-NMM SOUNDINGS
SUGGESTING A STRATUS OR LOW STRATOCU DECK MIGHT FORM
COINCIDENTALLY OR BEFORE THE FORMATION OF FOG. SO WHILE WE WILL
CONTINUE TO FORECAST FOG AND SOME DRIZZLE IN ESPECIALLY THE
UPSLOPE AREAS, WE ARE NOT CONFIDENT ENOUGH TO INCLUDE DENSE FOG OR
ISSUE A DENSE FOG ADVY ATTM. STAT MIN TEMPS LOOK GOOD AND WILL BE
USED. WE WILL BOTTOM MIN TEMPS EARLIER THAN TYPICAL, AROUND
MIDNIGHT, AS CLOUDS SHOULD HALT THE DROP IN TEMPERATURES TOWARD
MORNING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
PRETTY MUCH A MODELING CONSENSUS FOR THURSDAY ABOUT SOME OF
SEAN'S MOISTURE SCRAPING OUR EASTERN CWA WITH A SECONDARY
PRECIPITATION MAX IN THE NWRN PART OF OUR CWA FOLLOWING THE
INCREASING FGEN FORCING, MID LVL QVEC CONVERGENCE AND H2.5 JET
ENTRANCE REGION. THE GFS REMAINS THE SLOWEST MODEL WITH THIS
EVOLUTION, WITH THE EURO A DECENT COMPROMISE TO FOLLOW. HIEST POPS
FOR THE DAY WILL BE EAST AND NORTHWEST FOLLOWING THESE TWO
FEATURES. GFS MOS POPS WERE NOT USED AS THEY APPEAR TOO LOW FOR
SUCH A DYNAMIC A TROF. MAX TEMPS ARE A COMP BETWEEN CONTINUITY AND
THE LATEST STAT MOS BLEND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AFTER THE COLD FRONT PASSES TO OUR EAST, SHOWERS ARE EXPECTED TO
LINGER IN OUR REGION INTO THURSDAY EVENING, ESPECIALLY IN OUR
NORTHERN COUNTIES. STRONG COLD ADVECTION IS FORECAST TO TAKE PLACE
ON THURSDAY NIGHT INTO EARLY FRIDAY. WITH A TIGHT PRESSURE
GRADIENT BETWEEN LOW PRESSURE TO OUR NORTHEAST AND HIGH PRESSURE
TO OUR SOUTHWEST, A BRISK NORTHWEST TO WEST WIND IS LIKELY THROUGH
MUCH OF THE DAY ON FRIDAY.

THE MID LEVEL TROUGH THAT WAS LOCATED OVER THE CENTRAL PART OF
THE COUNTRY THIS AFTERNOON WILL PROGRESS EASTWARD. THE AXIS OF THE
TROUGH SHOULD PASS OVERHEAD ON FRIDAY MORNING. DURING THE COURSE
OF THE WEEKEND AND THE FIRST HALF OF THE NEW WEEK, A LONG WAVE
TROUGH IS EXPECTED TO SETTLE OVER THE CENTRAL PART OF THE COUNTY
WITH A RIDGE DEVELOPING OVER THE WESTERN NORTH ATLANTIC.

INITIALLY, SURFACE HIGH PRESSURE SHOULD BRING DRY AND MILD
WEATHER TO OUR REGION FOR THE WEEKEND.

A MID LEVEL SHORT WAVE IS ANTICIPATED TO RIDE UP THE EAST SIDE OF
THE DEVELOPING TROUGH AND OVER THE EASTERN GREAT LAKES ON SUNDAY
NIGHT. THE FEATURE MAY PUSH A WEAK FRONTAL BOUNDARY INTO OUR
REGION ON MONDAY BRINGING A LOW OR SLIGHT CHANCE OF SHOWERS,
MAINLY TO OUR NORTHERN COUNTIES. ANOTHER MID LEVEL SHORT WAVE IS
FORECAST TO FOLLOW A SIMILAR PATH DURING THE MIDWEEK PERIOD.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A DETERIORATING TAF PACKAGE WAS ISSUED WITH THE 18Z FORECASTS.

FOR THIS AFTERNOON VFR CONDITIONS ARE FORECAST FOR MOST WITH AN
OVERALL LIGHT GRADIENT SOUTH TO SOUTHEAST WIND. STRATOCU NEVER
DISSIPATED ACROSS THE SERN NEW JERSEY COAST AND WE AMENDED TO
INCLUDE A MVFR STRATO CU CIG AT KACY THE REST OF THE AFTERNOON.

THAT IS A SIGN OF CONDITIONS TO COME. THE FIRST HINT WAS THE
FORMATION OF THE FOG AND LOW CLOUDS THIS MORNING IN THE SOUTHERN
AIRPORTS. THE SOUTHEAST FLOW IS FORECAST TO CONTINUE THROUGH THE
NIGHT AND AS THE AIR MASS COOLS NEAR THE SURFACE STRATUS AND FOG
WILL FORM. WE ARE NOT AS CONFIDENT ABOUT THE TIMING AND TO A
CERTAIN EXTENT WHICH ORDER. STRATUS FORMING BEFORE THE FOG MIGHT
KEEP VISIBILITIES FROM LOWERING TO LIFR OVERNIGHT.

SOME DRIZZLE OR LIGHT RAIN MIGHT OCCUR OVERNIGHT, BUT AREAL
COVERAGE AND CONFIDENCE NOT ENOUGH TO INCLUDE WITH THIS PACKAGE,
MOST LIKELY AIRPORTS TO EXPERIENCE IT SHOULD BE THE NORTHERN
UPSLOPE REGIONS OF OUR AREA.

WE USED AROUND 14Z AS AN APPROXIMATE BENCHMARK IMPROVEMENT IN
CONDITIONS TO MVFR ON THURSDAY MORNING. THIS IS PARTIALLY DUE TO
THE APPROACHING COLD FRONT. WHILE THE COLD FRONT SHOULD MOVE
THROUGH THE TERMINALS TOWARD OR NEAR THE END OF THE CURRENT TAF
PACKAGE, MODELS ARE SUGGESTING THERE COULD BE SOME SHOWERS OR
LIGHT RAIN BEHIND THE FRONT AS AN UPPER AIR DISTURBANCE MOVES
TOWARD OUR AREA. WE ARE EXPECTING PRIMARILY MVFR CONDITIONS TO
OCCUR IN THE SHOWERS WITH THE GREATEST LIKELIHOOD OF THEM
OCCURRING IN THE NORTHERN WESTERN AND EASTERN PARTS OF THE
TERMINAL AREAS.

SURFACE WINDS ARE FORECAST TO SHIFT TO THE NORTHWEST DURING THE
DAY ON THURSDAY, BUT GUSTINESS IS NOT EXPECTED TO DEVELOP BY
AFTERNOON.

OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY WITH
A GUSTY NORTHWEST TO WEST WIND LIKELY.

HIGH PRESSURE SHOULD BRING MAINLY DRY WEATHER TO OUR REGION FROM
FRIDAY NIGHT THROUGH EARLY MONDAY. HOWEVER, VISIBILITY
RESTRICTIONS ARE POSSIBLE DURING THE LATE NIGHT AND MORNING HOURS,
ESPECIALLY ON SATURDAY NIGHT INTO SUNDAY MORNING AND SUNDAY NIGHT
INTO MONDAY MORNING, AS INCREASINGLY MILD AIR SETTLES INTO OUR
REGION.

A WEAK FRONTAL BOUNDARY FROM THE NORTHWEST MAY BRING SCATTERED TO
ISOLATED SHOWERS FOR MONDAY AFTERNOON. THE PRECIPITATION SHOULD
HAVE LIMITED IMPACT ON CEILING AND VISIBILITY VALUES, WITH VFR
CONDITIONS ANTICIPATED.

&&

.MARINE...
SWELLS FROM SEAN WILL CONTINUE TO PRODUCE SCA CONDITIONS INTO
THURSDAY DAY. WINDS WILL BE FAIRLY LIGHT PRECEDING THE THURSDAY
COLD FRONTAL PASSAGE TONIGHT. EVEN ON THURSDAY DAY WHILE WINDS
WILL START INCREASING IN THE WAKE OF THE COLD FRONTAL PASSAGE, WE
ARE EXPECTING WINDS TO BARELY REACH SMALL CRAFT CRITERIA BY
SUNSET.

WIND SPEEDS AT 925 HPA ARE EXPECTED TO INCREASE INTO THE 35 TO 40
KNOT RANGE FOR A TIME FROM LATE THURSDAY NIGHT INTO FRIDAY OVER
OUR MARINE AREA. WITH STRONG COLD ADVECTION AND GOOD ATMOSPHERIC
MIXING, IT APPEARS AS THOUGH THE WIND MAY REACH THE WATER'S
SURFACE IN THE FORM OF FREQUENT GALE FORCE GUSTS. AS A RESULT, WE
HAVE ISSUED A GALE WATCH FOR OUR MARINE AREA FROM LATE THURSDAY
NIGHT THROUGH FRIDAY.

AS THE PRESSURE GRADIENT RELAXES, WIND SPEEDS AND WAVE HEIGHTS
ARE FORECAST TO DIMINISH FOR THE WEEKEND AND FOR MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON
     FOR ANZ430-431-452>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT FOR
     ANZ452>455.
     GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON
     FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR ANZ450-451.

&&

SYNOPSIS...IOVINO
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...IOVINO
AVIATION...GIGI/IOVINO
MARINE...GIGI/IOVINO
Hazardous weather outlook, Nov 9, 3:36 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EST WED NOV 9 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-102045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
336 PM EST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME DENSE FOG IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-102045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EST WED NOV 9 2011

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME DENSE FOG IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-102045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
336 PM EST WED NOV 9 2011

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME DENSE FOG IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 5:29 AM ESTDense Fog AdvisoryPHICape May5 hr
Nov 9, 6:55 AM ESTMarine Dense Fog AdvisoryPHI3 hr

Nearby

Gale Watches in New Jersey, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.